my mother's angioplasty was done on 25th august and 1 medicated stent was placed. she was discharged on 29th. she got restenosis on 31st she was given reapro and again angiography was done. she was discharged on 6th sept. then again she got restenosis on 28th sept and doctor again gave her three inj. of uroginase. and she has to still undergo angiography. her tablets at home were ecosprin,plagril,rantac,metolar,korandil,moza.sir doctor is saying that we can stop this this clotting upto an extant and after that it is out of my control and i have given the best medicine. He says that there are only 2% patients in the world having this problem. so, sir please guide us that it can be cured or not. sir, we are financially very weak and we cannot afford this angiography again and again. sir, my mother has left the hope she is telling me that drop me to an oldage home.
sir, please help us.
sorry to hear of your mother. the incidence of stent thrombosis and occlusion with the medicated stents is unclear, but a problem i have observed first hand. The hope was these stents would be entrely free of these problems that have occured with other nonmedicated stents. However, the problem still exist, albeit not seemingly to the same extent.
I'm not sure where the stent is located in your mother or exactly what the rest of the cardiac history so its hard telling you specifically what your next step should be.
She should certainly make sure she is taking her aspirin and plavix after her procedure and probably lifelong. Also, she should not smoke. She is on what appears to be the right medications.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.